MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE ORTHOANCHOR; ORTHOANCHOR PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE ORTHOANCHOR; ORTHOANCHOR PLATE
Model Number 25-301-04-09
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is one of two related mdrs.Please refer to mdr 9610905-2017-00019.Both mdr's are submitted for the same patient and event however due to two different devices involved separate mdr's are being filed.Patient information was requested from the hospital, however they are not releasing the information.The exact event date is unknown.It was reported to have occurred sometime during the week of (b)(6) 2017.Device lot is unknown at this time.Device was implanted in (b)(6) 2016, the exact date of implantation is unknown.Device was explanted during the week of (b)(6) 2017, however exact date is unknown.
 
Event or Problem Description
Dr.(b)(6) placed the orthoanchor plates last (b)(6) 2016 and discovered they were broken during the week of (b)(6) 2017.The plates were removed.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo inspection on the returned product.Tensile cracks were observed under the stereo microscope.Further investigation determined that there was no indication of material or manufacturing defects observed.The device lot number was not provided by the customer therefor the device history records could not be reviewed.The investigation results concluded that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE ORTHOANCHOR
Common Device Name
ORTHOANCHOR PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6354771
Report Number9610905-2017-00032
Device Sequence Number1577089
Product Code DZE
UDI-Device Identifier00888118037558
UDI-Public(01)00888118037558
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-301-04-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by Manufacturer01/27/2017
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;